| Model Number |
M0066703080 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a sensor wire was used during cystoscopic ureteric catheterisation.During procedure, the surgeon said that the metal helical coil stripped off from the nitinol core.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6:
imdrf device code a0401 captures the reportable event of core wire break.